Elicitation of myocardial ischemia by nifedipine in a case of coronary artery fistula

P. Montorsi, A. Bartorelli, F. Garbagnati

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

A 63-year-old woman had chest pain that worsened when nifedipine was given. She was found to have a right coronary-to-thorax angioma/fistula. Acute nifedipine administration elicited precordial symptoms, associated with ischemic changes in the inferior ECG leads and an obvious vasodilatation of the fistulous tract, suggesting that a nifedipine-induced 'steal' phenomenon might be responsible for the paradoxic clinical response.

Original languageEnglish
Pages (from-to)702-704
Number of pages3
JournalChest
Volume95
Issue number3
Publication statusPublished - 1989

Fingerprint

Nifedipine
Fistula
Myocardial Ischemia
Coronary Vessels
Hemangioma
Chest Pain
Vasodilation
Electrocardiography
Thorax

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine

Cite this

Elicitation of myocardial ischemia by nifedipine in a case of coronary artery fistula. / Montorsi, P.; Bartorelli, A.; Garbagnati, F.

In: Chest, Vol. 95, No. 3, 1989, p. 702-704.

Research output: Contribution to journalArticle

@article{9e0594a0dcbe4676a3ba3857976300bb,
title = "Elicitation of myocardial ischemia by nifedipine in a case of coronary artery fistula",
abstract = "A 63-year-old woman had chest pain that worsened when nifedipine was given. She was found to have a right coronary-to-thorax angioma/fistula. Acute nifedipine administration elicited precordial symptoms, associated with ischemic changes in the inferior ECG leads and an obvious vasodilatation of the fistulous tract, suggesting that a nifedipine-induced 'steal' phenomenon might be responsible for the paradoxic clinical response.",
author = "P. Montorsi and A. Bartorelli and F. Garbagnati",
year = "1989",
language = "English",
volume = "95",
pages = "702--704",
journal = "Chest",
issn = "0012-3692",
publisher = "Elsevier Inc.",
number = "3",

}

TY - JOUR

T1 - Elicitation of myocardial ischemia by nifedipine in a case of coronary artery fistula

AU - Montorsi, P.

AU - Bartorelli, A.

AU - Garbagnati, F.

PY - 1989

Y1 - 1989

N2 - A 63-year-old woman had chest pain that worsened when nifedipine was given. She was found to have a right coronary-to-thorax angioma/fistula. Acute nifedipine administration elicited precordial symptoms, associated with ischemic changes in the inferior ECG leads and an obvious vasodilatation of the fistulous tract, suggesting that a nifedipine-induced 'steal' phenomenon might be responsible for the paradoxic clinical response.

AB - A 63-year-old woman had chest pain that worsened when nifedipine was given. She was found to have a right coronary-to-thorax angioma/fistula. Acute nifedipine administration elicited precordial symptoms, associated with ischemic changes in the inferior ECG leads and an obvious vasodilatation of the fistulous tract, suggesting that a nifedipine-induced 'steal' phenomenon might be responsible for the paradoxic clinical response.

UR - http://www.scopus.com/inward/record.url?scp=0024592464&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0024592464&partnerID=8YFLogxK

M3 - Article

C2 - 2920607

AN - SCOPUS:0024592464

VL - 95

SP - 702

EP - 704

JO - Chest

JF - Chest

SN - 0012-3692

IS - 3

ER -